# SDR SWAA2015121146971

- Difficulty date: September 30, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N379SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26586
- Aircraft time: 69,128 hours, 56,290 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812U216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 328, BETWEEN STRINGER 20R - 21R.  FRAME WEB IAW EA.
